# SDR 05FDEA02343

- Difficulty date: August 9, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N564FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46984
- Aircraft time: 79,329 hours, 24,858 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SLAT NR 1 XCW 118 EXISTING 1 EA REPAIR DOUBLER ON UPPER SKIN.  REPLACED REPAIR PER SRM 57-10-00 FIG 84 SHEET 2 VOL 1.
